# SDR USA2008F00041

- Difficulty date: October 6, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT PATH LIGHT AT SAT ROW 4, LT SIDE, INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY. OPS CHECK GOOD. (K)
